MathSciNet Relay Station
MathSciNet bibliographic data
MR2001841 (2004f:26003) 26A12 (60F99)
Rogozin, B. A. Tauberian theorems for dominatedly varying decreasing functions. (Russian) Teor. Veroyatnost. i Primenen. 47 (2002), no. 2, 357--363; translation in Theory Probab. Appl. 47 (2003), no. 2, 351–357
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement